# SDR CALA2023011800151

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 99,857 hours, 13,355 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Control Unit
- Part number: ELM8343
- Part serial: 9809
- Condition: Arced
- Location: Fuel Jettison
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL JETT PUMP L EICAS STATUS LEFT JETTISON PUMP COMMANDED ON AND LOW PRESSURE. NOTICED IN CRUISE FLT HAS HISTORY.  FOUND LEFT FUEL JETTISON PUMP M28104 SHOULD SHOW ON & PRESSURE. INSTEAD IT IS SHOWING ON AND NO PRESSURE. R&R LT JETT PUMP. COMPLETED INSTALLATION AND OPS CHECKS IAW AMM 28-31-01-400-801. OPS CHECKS GOOD, NO LEAKS OR MX MESSAGES FOUND. ACFT RETURNED TO SVC. FOUND ARCKING ON P100 PNL AT ELCU EQ28108.  NO ALLOWABLE DAMAGE LIMITS EXIST. MATERIAL MISSING FROM B1 AND A1 CONTACTS. DISCOLORATION ON ALL CONTACTS. CONTACT PLATE BETWEEN A1 AND B1 HAS SIGNS OF OVERHEATING. PERFORMED VISUAL INSPECTION OF P100 PANEL. FOUND DAMAGE ONLY IN CONTACT AREA OF LT JETTISON PUMP ELCU. NO DAMAGE TO OBSERVED IN OTHER PARTS OF PANEL.REMOVED P100 PANEL IAW AMM 24-09-01 TRANSFERED ALL SERVICEABLE COMPONENTS TO NEW P100 PANEL REF AMM24-09-01. WITH THE EXCEPTION OF M28108 AND M24111. R & R THE ELCU M28108 PERFORMED POWER PANEL INSTALLATION TEST. OPS NORMAL.
